# SDR AALA2018120430003

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A574131
- Condition: Corroded
- Location: Bs 1006-1020
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON THE G4 GALLEY STRAP LOCATED AT BS 1006 - 1020, RBL 27.  REPLACED THE STRAP IAW RD 51-00-05.
